CSpace  > 计算数学与科学工程计算研究所
A special integrable differential-difference equation and its related systems: Bilinear forms soliton solutions and Lax pairs
Tam, HW; Hu, XB
2003-02-01
Source PublicationJOURNAL OF THE PHYSICAL SOCIETY OF JAPAN
ISSN0031-9015
Volume72Issue:2Pages:265-272
AbstractIn this paper, a special integrable differential-difference equation and its related systems are studied. First of all, by using dependent variable transformations, this special lattice is transformed into two bilinear forms. As a result, the corresponding soliton solutions are obtained. A coupled set of bilinear equations is proposed and related to the same special lattice in a certain way. We also derive the t-flow and z-flow of the coupled bilinear equations. Lax pairs for the t-flow and the z-flow are given. Furthermore, a bilinear Backlund transformation and the corresponding nonlinear superposition formula for the coupled bilinear equations are presented. Soliton solutions to the coupled bilinear equations are derived.
Keywordintegrable lattices soliton solutions Lax pairs
DOI10.1143/JPSJ.72.265
Language英语
WOS Research AreaPhysics
WOS SubjectPhysics, Multidisciplinary
WOS IDWOS:000181068200016
PublisherPHYSICAL SOC JAPAN
Citation statistics
Cited Times:11[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/18380
Collection计算数学与科学工程计算研究所
Affiliation1.Hong Kong Baptist Univ, Dept Comp Sci, Hong Kong, Hong Kong, Peoples R China
2.Chinese Acad Sci, State Key Lab Sci & Engn Comp, Inst Computat Math & Sci Engn Comp, Acad Math & Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Tam, HW,Hu, XB. A special integrable differential-difference equation and its related systems: Bilinear forms soliton solutions and Lax pairs[J]. JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN,2003,72(2):265-272.
APA Tam, HW,&Hu, XB.(2003).A special integrable differential-difference equation and its related systems: Bilinear forms soliton solutions and Lax pairs.JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN,72(2),265-272.
MLA Tam, HW,et al."A special integrable differential-difference equation and its related systems: Bilinear forms soliton solutions and Lax pairs".JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN 72.2(2003):265-272.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tam, HW]'s Articles
[Hu, XB]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tam, HW]'s Articles
[Hu, XB]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tam, HW]'s Articles
[Hu, XB]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.